The Annals of Mathematical Statistics

A Bivariate Sign Test

J. L. Hodges

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 26, Number 3 (1955), 523-527.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177728498

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177728498

Mathematical Reviews number (MathSciNet)
MR70921

Zentralblatt MATH identifier
0065.12401

Citation

Hodges, J. L. A Bivariate Sign Test. Ann. Math. Statist. 26 (1955), no. 3, 523--527. doi:10.1214/aoms/1177728498. http://projecteuclid.org/euclid.aoms/1177728498.


Export citation